# SDR SIMA201023904

- Difficulty date: August 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 25,864 hours, 25,029 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 11920643P
- Condition: Blown
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3648 DURING LANDING THE AIRCRAFT HAD A BLOWN TIRE AND DAMAGE TO THE FLAP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 TIRE, PART NUMBER 31641, SERIAL NUMBER 11920643P.  ALSO REMOVED AND REPLACED THE RIGHT HAND INBOARD FLAP ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
